puzzled

Discussion in 'Fibromyalgia Main Forum' started by brownling, Mar 13, 2003.

  1. brownling

    brownling New Member

    I have had depression off and on for15 years. Now have lower back pain and pain at top of spine around shoulders and neck.The pain is with me most of the time,however nothing shows on x ray. I have good days and bad but never feeling that well.
    The rest of my joints are o.k. apart from hips and knee joints which play up sometimes.

    Can anti depression medication cause these symtoms and do I have fibromyalgia or just aches and pains?
  2. Shirl

    Shirl New Member

    Hello, welcome to the board. I am no doctor, but it sure sounds like Fibro pain. Mine is mostly in the upper back, chest and shoulders. I get pain in out areas, but the above mentioned is the worst.

    Yes, I also feel achy all the time, but if I go into a Flare, then the pain is very severe, and also will get spasms. I am not on any antidepressents.

    HOpe this helps you a little, and I know the others will be here to welcome you, and share their experience.

    I am not familiar with the antidepressents, so will let someone else answer that one for you.

    Shalom, Shirl
  3. VickyB

    VickyB New Member

    Welcome to the board!!
    You did not say the name of the antidepressant that you are on??
    I have tried different kinds of antidepressants and some do cause more body aches (like the flu). Hope this helps.
    Good luck, Vicky
  4. jeanderek

    jeanderek New Member

    I found out 6 months ago that it was fibro causing me this pain. I have RA as well and DDD but the fibro give me more trouble than those combined. I would see a doc to make sure but it sounds to me like fibro. Personally I have not had any side effects from antidepressants but I have heard of others having increased pain on them. Welcome to the board!!

    hugs,
    Jeanna
  5. Shirl

    Shirl New Member

    Shalom, Shirl
  6. starstella

    starstella New Member

    It sounds like fibro to me also. I'm not aware of any antidepressant having a side effect such as the pain you describe.